# SDR ZZDA2008030

- Difficulty date: September 14, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N284AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 30217
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN ROWS 21ABC & 23ABC INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY REF B737 AMM 33-51, OPS CHECK GOOD.
